Hello, i have a friend who is under the age of 16 and who took 5 Aspirins in roughly an hour last night.
she has admitted to having a headache and stomach pains.
I'm not sure how serious this could get??? thats why i have come here, would this be an overdose or sum thing that could easily get over?
Thanks A lot.
welcome to HealthcareMagic
Aspirin is a painkiller and antipyretic and is used commonly for headache.It is quite a dangerous drug for 2 reasons:-
-it produces hyperacidity and gastritis much faster than any other medicine and can give rise to gastric ulcer causing pain in upper abdomen and internal gastrointestinal bleeding.
-Aspirin disables the aggregation of platelets and makes the blood more fluid and if a person who has taken aspirin if he gets injured the bleeding will not stop and he may become serious due excess loss of blood.
So tell your friend that aspirin should be used cautiously and not in very heavy doses like 4-5 tablets for fear of above 2 side effects.As a replacement it will be better to take Paracetamol for headache.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I am a relatively fit 59 yrar old male but for 10 years + I have been suffering with abdominal discomfort and frequent bloating which was diagnosed as probably IBS. On occasions this has triggered an episode of atrial fibrillation which lasted a few hours. This was not diagnosed until I had a bad episode which lasted 2 days and needed beta blockers to stop it. I am now carefull about what I eat and need to wait until I have emptied my bowels in the morning before I do any exercise or exertion. This can be a real nuisance and inconvenience - but if I don t it can trigger the problem again. More recently I have been expeiencing symptoms similar to a vasovagal reflex (stopping just short of actually passing out) which seems to coincide with trapped gas or abdominal bloating. I was wondering if this is all connected and if there is anything else I can do to treat it? I have had a recent ECG and echo test which shows my heart to be normal - albeit with a slightly low resting rate of about 50bpm. I am fed up of permanently feeling unwell and being worried everytime I have arranged to do anything early mornings in case I am unable to empty my bowels before I go out. the only drugs I take are Ezetimbe for cholesterol (statins didn t suit me) and 75mg asperin since AF was diagnosed. Any suggestions would be much appreciated.
i have pain in my chest and on left hand radiating to the right side of shoulder it started 1 week ago i took milanta??and the pain got better but today it came back with sweat i took 1 81 gram aspering ?? i have an appointment tomorow with a hearth doctor in torrance ca
MY HEALTHY 60 yr old son was on ATENOLOL for high blood pressure and just had a severe stroke. the dosage was 100 mg 1 tablet per day. I think there could be a connection with the high dosage as I know he also took asperin for pain. Any comments would be appreciated. Marilyn mbahe@ WWW.WWWW.WW
Good afternoon Doctor, I have been able to control severe acid indigestion problems for a good many years by using 75mg Zantac tablets and more recently by purchasing 150mg Ranitidene tablets from a reputable supplier on EBay. However on ordering more last week, I have been supplied with Zinetac 150mg. In you opinion will these tablets act in the same way as the others and are they safe to take? I should mention that I suffered from a fairly bad bleed from a gastric ulcer about 7 years ago but recovered quickly and well from it after some excellent hospital treatment. Many thanks Colin
Goodevening Doctors, I would like to something about my patient s case. He had this sepsis due to his decubitus ulcer. He was paralized for quite some years. Is there any significant that this patient could get gastric ulcer? how? what specific ulcer is it? PLEASE HELP me. Thank YOU
hi. 3 yrs back my mother had an operation in which her uterus was removed but one ovary was left, 5 months back due to her lower abdomen pain a doctor prescribed her hormonal medician and she continued but now she is suffering from a high gastric problem and have not been able to sleep since 5 days, is this a gastric ulcer problem or any thing else pease help?
left leg upper thigh soreness sometimes pain...at times radiating down the outside of leg to ankle. brought on more with jogging and standing for prolonged periods . have tried copperfit braces lower leg and upper thigh that does help some. but it...
I have been having pelvic and lower abdominal pain for the last four months. It has gotten worse in the last month. I felt cold more often and, ff I walk or move around often, the pain gets worse. I have had two scans: one scan showed a 4 mm...